Advertisement

On Difference Double Sequences and Their Applications

  • L. Nayak
  • P. Baliarsingh
Chapter

Abstract

Due to its numerous applications in the diverse fields of pure and applied sciences, recently the theory of difference single sequences has been attracted by several researchers. The applications of difference sequences become more apparent in linear algebra, approximation theory, and calculus in both classical and fractional cases. The idea of difference single sequence spaces based on order one has been introduced by Kızmaz (Can Math Bull 24(2):169–176, 1981) in the year 1981. Further, Et and Çolak (Soochow J Math 21(4):377–386, 1995) extended this idea to the case of an integral order in 1995. In order to stimulate its utility and applications, several extensions of this idea have been provided by many prominent authors. Quite recently, the notion of difference sequence spaces based on fractional order was provided by Baliarsingh (Appl Math Comput 219(18):9737–9742, 2013) (see also Baliarsingh and Dutta, Bol Soc Paran Mat 33(1):49–57, 2015; Baliarsingh and Dutta, Appl Math Comput 250:665–674 2015; Baliarsingh and Nayak, Alex Eng J 2017; Baliarsingh, Alex Eng J 55(2):1811–1816, 2016) and the idea was directly being used to study the fractional derivatives of certain functions and their geometrical interpretations.

Notes

Acknowledgements

Many thanks to our TE X-pert for developing this class file.

References

  1. 1.
    H. Kızmaz, On certain sequence spaces. Can. Math. Bull. 24(2), 169–176 (1981)MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    M. Et, R. Colak, On some generalized difference sequence spaces. Soochow J. Math. 21(4), 377–386 (1995)MathSciNetzbMATHGoogle Scholar
  3. 3.
    P. Baliarsingh, Some new difference sequence spaces of fractional order and their dual spaces. Appl. Math. Comput. 219(18), 9737–9742 (2013)MathSciNetzbMATHGoogle Scholar
  4. 4.
    P. Baliarsingh, S. Dutta, A unifying approach to the difference operators and their applications. Bol. Soc. Paran. Mat. 33(1), 49–57 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    P. Baliarsingh, S. Dutta, On the classes of fractional order difference sequence spaces and their matrix transformations. Appl. Math. Comput. 250, 665–674 (2015)MathSciNetzbMATHGoogle Scholar
  6. 6.
    P. Baliarsingh, L. Nayak, A note on fractional difference operators. Alex. Eng. J. (2017) https://doi.org/10.1016/j.aej.2017.02.022 CrossRefGoogle Scholar
  7. 7.
    P. Baliarsingh, On a fractional difference operator. Alex. Eng. J. 55(2), 1811–1816 (2016)CrossRefGoogle Scholar
  8. 8.
    A. Gökhan, R. Çolak, The double sequence spaces \(c_2^P(p)\) and \(c_2^{PB}(p)\). Appl. Math. Comput. 157, 491–501 (2004)Google Scholar
  9. 9.
    M. Mursaleen, Almost strongly regular matrices and a core theorem for double sequences. J. Math. Anal. Appl. 293(2), 523–531 (2004)MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    M. Mursaleen, O.H.H. Edely, Almost convergence and a core theorem for double sequences. J. Math. Anal. Appl. 293(2), 532–540 (2004)MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    B. Altay, F. Başar, Some new spaces of double sequences. J. Math. Anal. Appl. 309(1), 70–90 (2005)MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    A. Pringsheim, Zur theorie der zweifach unendlichen zahlenfolgen. Math. Ann. 53, 289–321 (1900)MathSciNetzbMATHCrossRefGoogle Scholar
  13. 13.
    G.M. Robinson, Divergent double sequences and series. Trans. Amer. Math. Soc. 28, 50–73 (1926)MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    F. Başar, Summability Theory and Its Applications (Bentham Science Publishers, e-books, Mono- graphs, Istanbul, 2012)Google Scholar
  15. 15.
    M. Zeltser, M. Mursaleen, S.A. Mohiuddine, On almost conservative matrix methods for double sequence spaces. Publ. Math. Debr. 75, 387–399 (2009)MathSciNetzbMATHGoogle Scholar
  16. 16.
    F. Móricz, Extension of the spaces c and c 0 from single to double sequences. Acta Math. Hungar. 57, 129–136 (1991)MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    R.F. Patterson, Double sequence core theorem, Int. J. Math. Math. Sci. 22, 785–793 (1999)MathSciNetzbMATHCrossRefGoogle Scholar
  18. 18.
    R.F. Patterson, H. Çakalli, Quasi Cauchy double sequences, Tbilisi Math. J. 8(2), 211–219 (2015)MathSciNetzbMATHCrossRefGoogle Scholar
  19. 19.
    H. Çakalli, R.F. Patterson, Functions preserving slowly oscillating double sequences. An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.) 62 22, 531–536 (2016)Google Scholar
  20. 20.
    H. Çakalli, E. Savaş, Statistical convergence of double sequences in topological groups. J. Comput. Anal. Appl. 12(2), 421–426 (2010)MathSciNetzbMATHGoogle Scholar
  21. 21.
    D. Djurčić, L.D.R. Kočinac, M.R. v Zižzović, Double sequences and selections. Abstr. Appl. Anal. 6 (2012). Article ID: 497594. https://doi.org/10.1155/2012/497594,2012
  22. 22.
    P. Baliarsingh, L. Nayak, P. Beuria, On fractional powers of double band matrices. Proyecciones (Antofagasta) 36(4), 701–709 (2017)MathSciNetzbMATHCrossRefGoogle Scholar
  23. 23.
    P. Beuria, P. Baliarsingh, L. Nayak, On arbitrary powers of double band matrices. Appl. Math. E-Notes 18(1), 82–91 (2018)MathSciNetzbMATHGoogle Scholar
  24. 24.
    P. Baliarsingh, L. Nayak, V. Kumar, On matrix inversions through difference operators. Iran J. Sci. Technol. Trans. Sci. https://doi.org/10.1007/s40995-017-0161-9 MathSciNetCrossRefGoogle Scholar
  25. 25.
    L. Nayak, M. Et, P. Baliarsingh, On certain generalized weighted mean fractional difference sequence spaces. Proc. Natl. Acad. Sci., India Sect. A Phys. Sci. (2018). https://doi.org/10.1007/s40010-017-0403-4 MathSciNetCrossRefGoogle Scholar
  26. 26.
    H. Dutta, L.D.R. Kočinac, On difference sequence spaces defined by Orlicz functions without convexity. Bull. Iran. Math. Soc. 41(2), 477–489 (2015)MathSciNetzbMATHGoogle Scholar
  27. 27.
    A. Aasma, H. Dutta, P.N. Natarajan, An Introductory Course in Summability Theory, 1st edn. (John Wiley & Sons, Inc. Hoboken, 2017)zbMATHCrossRefGoogle Scholar
  28. 28.
    H. Dutta, B.E. Rhoades (Eds.), Current Topics in Summability Theory and Applications, 1st edn. (Springer, Singapore, 2016)zbMATHGoogle Scholar
  29. 29.
    P. Baliarsingh, On difference double sequence spaces of fractional order. Indian J. Math. 58(3), 287–310 (2016)MathSciNetzbMATHGoogle Scholar
  30. 30.
    B. Altay, F. Başar, The fine spectrum and the matrix domain of the difference operator Δ on the sequence space p,  (0 < p < 1). Commun. Math. Anal. 2(2), 1–11 (2007)MathSciNetzbMATHGoogle Scholar
  31. 31.
    P. Baliarsingh, On double difference operators via four dimensional matrices. J. Indian Math. Soc. 83(3–4), 209–219 (2016)MathSciNetGoogle Scholar
  32. 32.
    E. Malkowsky, M. Mursaleen, S. Suantai, The dual spaces of sets of difference sequences of order m and matrix transformations. Acta Math. Sin. (Engl. Ser.) 23(3), 521–532 (2007)MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • L. Nayak
    • 1
  • P. Baliarsingh
    • 1
  1. 1.Department of Mathematics, School of Applied SciencesKIIT UniversityBhubaneswarIndia

Personalised recommendations